# SDR LR7A00169

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 38,873 hours, 17,375 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT WALKAROUND FOUND 2.0 INCH BY 1.0 INCH TEAR IN FS 870 CARGO DOOR SKIN AT BL 0.  REPAIRED IAW SMP 583 51-140-12.  D&C NR 2.
